Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Brownish discharge after the use of depo shot. What is happening?

Hi. I ve been on depo for about a year now & I ve been spotting for like the last month but the blood never leaks except for when I wipe myself after using the restroom . But I took my bath rag and tried to clean the inside of my vagina and there was a lot of brown discharge inside the walls of my vagina . Could you help me understand what s going on ?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Brown discharge, inter menstrual spotting etc. can occur as a side effect of depo shot.
So the brown discharge due to depo shot might have collected inside the vagina.
Usually these type of symptoms will subside soon.
If you continue to have these things better to consult gynecologist once and get examined.
Take care.

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor